Hi all, I was wondering if there is someone that can give me so advice or information, or anything please.
I have been on citaopram since last febuary (2008), I have had a lot of trauma lately, well in the past year. I've had depression from my ex fiance cheating on me(march 2008), my beloved pet died(april 2009), I was in a car accident in april 2009 ( I wasn't hurt, but it was scary), I've had stress due to not being able to attend college last year from the depression and I've had money worries.
Anyway I felt for ages that citalopram was making my anxieties worse (I had terrible attacks) but my doctor said it wouldnt and should help with that.
Anyway in May I noticed a little patch of hair that looked very sparse, so went straight to the doctor and had blood tests, they all came back clear, so they said it was stress.
Anyway I was sat looking at the causes of alopecia and noticed that antidepressants could cause this, so I went straight to the doctor and cried my eyes out (because Im upset about balding). He said that it was possible that they might be causing it, so hes given me a lower dose, and by next week I'll be off them.
I was wondering if anyone else has experienced this from tablets?
I'm going to pop some pictures of my hair loss on my blog so u can see what it looks like, I think it might be telogen effluvium?
Another thing is I colour my hair red (im a natural blonde) can red hair colour cause hair loss?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.